Share This Article:

Jacobi Elliptic Function Solutions for (2 + 1) Dimensional Boussinesq and Kadomtsev-Petviashvili Equation

Full-Text HTML Download Download as PDF (Size:418KB) PP. 1313-1316
DOI: 10.4236/am.2011.211183    5,401 Downloads   9,799 Views Citations
Author(s)

ABSTRACT

(2 + 1) dimensional Boussinesq and Kadomtsev-Petviashvili equation are investigated by employing Jacobi elliptic function expansion method in this paper. As a result, some new forms traveling wave solutions of the equation are reported. Numerical simulation results are shown. These new solutions may be important for the explanation of some practical physical problems. The results of this paper show that Jacobi elliptic function method can be a useful tool in obtaining evolution solutions of nonlinear system.

Cite this paper

C. Xiang, "Jacobi Elliptic Function Solutions for (2 + 1) Dimensional Boussinesq and Kadomtsev-Petviashvili Equation," Applied Mathematics, Vol. 2 No. 11, 2011, pp. 1313-1316. doi: 10.4236/am.2011.211183.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.